# SDR SWIA200413503

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 2,062 hours, 1,862 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH NR 2 WILL NOT ENGAGE.  REPLACED STAB/MACH TRIM CONTROL PANEL.  OPS CHECK GOOD IAW MM 27-00-00.  P/N 601R51706-3.
